# SDR 2005UALA01333

- Difficulty date: November 22, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 41,648 hours, 14,321 cycles
- Engine: Pwa PW2037
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO AN ERRATIC AIRSPEED INDICATOR.  NUMBER 2 MACH AIRSPEED INDICATOR WAS REPLACED. THE AIRSPEED POINTER RETURN SPRING WAS FOUND BROKEN.
